m+Medelevator.RU
← Поиск публикаций
Hepatitis monthly · 2014

Epstein-Barr Virus Infection Mimicking Drug-Induced Hepatitis in a Critically ill Patient During Antituberculosis Therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Wang Ching-Hsun, Li Yao-Feng, Shen Chih-Hao

Аннотация

INTRODUCTION: Although hepatitis is frequently observed during antituberculosis (anti-TB) therapy, acute viral hepatitis should be ruled out first, especially in the endemic areas. In addition to common types of viral hepatitis, ie, hepatitis A, hepatitis B, and hepatitis C viruses, Epstein-Barr virus (EBV) may result in hepatitis in some cases.

CASE PRESENTATION: Herein, we reported a critically ill patient who developed cholestatic hepatitis in the intensive care unit during the anti-TB therapy, which was misdiagnosed as anti-TB agents-induced hepatitis in the beginning. Further serologic tests and liver biopsy confirmed the diagnosis of EBV hepatitis. In contrast to previously reported hepatitis by EBV, which had presented with transient liver dysfunction and self-limiting illness, hepatitis with progressive jaundice was followed by coagulopathy and encephalopathy in our case and the patient died of hepatic failure complications.

CONCLUSIONS: According to the presented case and subsequent literature review on fatal EBV hepatitis, clinicians should consider EBV infection in the differential diagnosis when hepatitis occurs in critically ill patients during the anti-TB therapy. Although hepatitis caused by EBV is mostly self-limited, some might be fetal.